MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 INCH,STD, END406; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO ISOTOUR, 84 INCH,STD, END406; MATTRESS, FLOTATION THERAPY, NON-POWERED
Model Number 2872
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was not evaluated, as the issue was identified and resolved during a troubleshooting call between the customer and stryker technical support.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported it was difficult to enter an xray cassette with the device.  there was no patient involvement.

Brand Name
ISOTOUR, 84 INCH,STD, END406
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10001506
Report Number0001831750-2020-00438
Device Sequence Number2436785
Product Code IKY
UDI-Device Identifier07613327424638
UDI-Public07613327424638
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2872
Device Catalogue Number2872000012
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1